# SDR 29GA2014070300001

- Difficulty date: July 1, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 31,325 hours, 34,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 4655
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO MAINTENANCE EMERGENCY BUSS LIGHT.  REPLACED EMERGENCY POWER SUPPLY OPS CHECKED GOOD.
